# SDR CHQA201100281

- Difficulty date: July 1, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 21,333 hours, 17,373 cycles
- Engine: Allsn AE3007A
- Engine time: 20,931 hours, 17,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND AT FORWARD FUSELAGE II, LEFT AND RIGHT FRAME 10 AT THE INTERSECTION OF THE EMERGENCY ESCAPE HATCH LOWER BEAM. MAINTENANCE REPLACED THE FORWARD FUSELAGE II LEFT (PN: 145-02409-001) AND RIGHT (PN: 145-02409-002) FRAME 10 AT THE INTERSECTION OF THE EMERGENCY ESCAPE HATCH LOWER BEAM.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
